Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 175, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 14, 2012, 4:37 PM CDT for Harrison County, Monona County, Iowa; Burt County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 4:37 PM CDT (21:37 UTC)
- Expired
- Jun 14, 2012, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harrison County, IA, Monona County, IA, Burt County, NE
The radar
The Omaha radar (KOAX), 56 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:17 PM CDT | HAIL 0.88 | Tekamah, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
928 WUUS53 KOAX 142137 SVROAX IAC085-133-NEC021-142215- /O.NEW.KOAX.SV.W.0175.120614T2137Z-120614T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 437 PM CDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA... EXTREME NORTHWESTERN HARRISON COUNTY IN SOUTHWEST IOWA... EXTREME SOUTHWESTERN MONONA COUNTY IN WEST CENTRAL IOWA... * UNTIL 515 PM CDT * AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CRAIG...OR 39 MILES NORTHWEST OF OMAHA...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... TEKAMAH AND CRAIG. THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 92 AND 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4174 9599 4170 9638 4184 9645 4200 9614 TIME...MOT...LOC 2133Z 255DEG 23KT 4178 9637 WIND...HAIL <50MPH 1.00IN $$ KERN
2 follow-up statements
409 WWUS53 KOAX 142157 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 457 PM CDT THU JUN 14 2012 IAC085-133-NEC021-142215- /O.CON.KOAX.SV.W.0175.000000T0000Z-120614T2215Z/ MONONA IA-HARRISON IA-BURT NE- 457 PM CDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EXTREME SOUTHWESTERN MONONA...EXTREME NORTHWESTERN HARRISON AND SOUTHEASTERN BURT COUNTIES... AT 452 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TEKAMAH...OR 39 MILES NORTH OF OMAHA... MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... TEKAMAH. THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 92 AND 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4174 9599 4171 9632 4188 9634 4200 9614 TIME...MOT...LOC 2152Z 255DEG 23KT 4181 9622 WIND...HAIL <50MPH 1.00IN $$ KERN
868 WWUS53 KOAX 142208 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 508 PM CDT THU JUN 14 2012 NEC021-IAC085-133-142225- /O.EXP.KOAX.SV.W.0175.000000T0000Z-120614T2215Z/ MONONA IA-HARRISON IA-BURT NE- 508 PM CDT THU JUN 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN MONONA... EXTREME NORTHWESTERN HARRISON AND SOUTHEASTERN BURT COUNTIES WILL EXPIRE AT 515 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4174 9599 4171 9632 4188 9634 4200 9614 TIME...MOT...LOC 2207Z 255DEG 23KT 4181 9622 $$ KERN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:20 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 14, 3:20 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 PM CDT THU JUN 14 2012 .SHORT TERM...TONIGHT. LATEST WATER VAPOR IMAGERY AND SUBJECTIVE MORNING UPPER AIR ANALYSIS INDICATE A COUPLE OF WEAK IMPULSES MOVING ACROSS THE CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS TODAY. TAIL END OF NRN PLAINS COLD FRONT HAS NOW PUSHED INTO OUR FAR NWRN CWA WHERE CONVECTION SHOULD BEGIN TO DEVELOP LATER THIS AFTERNOON. AIRMASS AHEAD OF THIS COLD FRONT CONTINUES TO DESTABILIZE WITH MOIST ADVECTION AND DAYTIME HEATING. BULK OF PREVIOUS FORECAST IS RIGHT ON TRACK BUT DID ADD MENTION OF HEAVY RAINFALL FOR TWO REASONS. THE FIRST BEING THE RICH THETA-E AIRMASS ACROSS THE REGION WITH PW'S FORECAST AROUND 1.50-1.90". THE SECOND REASON IS BECAUSE OF THE SLOW NATURE OF ANTICIPATED STORM MOTION. HPC HAS PUT THE AREA IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. KERN .LONG TERM...FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERNS WILL FOCUS AROUND TIMING AND COVERAGE OF CONVECTION OVER THE NEXT SEVERAL DAYS. MAIN BELT OF MID/UPPER TROPOSPHERIC WESTERLIES EXTENDS FROM THE PACIFIC NORTHWEST INTO THE WESTERN GREAT LAKES REGION. MAIN CHUNK OF ENERGY (WITH 500 MB HEIGHT FALLS ESTIMATED AT AROUND 70 METERS) WAS PUNCHING EAST/NORTHEAST ACROSS MANITOBA AND NORTH DAKOTA. THAT FEATURE WILL CONTINUE TO MOVE AWAY FROM THE REGION. A RIDGE ALOFT STRETCHED FROM TEXAS TOWARD THE OHIO VALLEY. PATTERN WILL BE CHANGING THROUGH SATURDAY...AS A CUTOFF LOW FORMS OVER SOUTHERN CALIFORNIA FRIDAY THEN DROPS SOUTH. A FAIRLY STRONG SHORTWAVE WILL BE MOVING FROM THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS ON SATURDAY. THIS WILL HELP DRIVE A COLD FRONT THROUGH THE REGION. FRIDAY...MODELS INDICATE A FRONTAL BOUNDARY IN THE AREA WITH FAIRLY HIGH MOISTURE IN PLACE (850 MB DEWPOINTS MOSTLY 10-15 C AND PRECIPITABLE WATER VALUES MOSTLY 1.25 TO 1.50 INCHES). HAVE KEPT POPS FROM 20-50 PERCENT. COMBINATION OF PARAMETERS SEEMS MOST FAVORABLE FOR THE SOUTHEAST 1/2 OF THE AREA. PRECIPITABLE WATER INCREASES TO OVER 1.50 INCHES FRIDAY NIGHT AND BUMPED POPS UP TO THE 20-60 PERCENT RANGE FOR ALL OF THE AREA. POTENTIAL STORMY PATTERN REMAINS IN PLACE SATURDAY...THEN AS FRONTAL BOUNDARY SAGS SOUTH SATURDAY NIGHT FOCUS MOVES MORE DOWN INTO MISSOURI AND KANSAS. FARTHER OUT...THERE IS STILL PRETTY GOOD MODEL AGREEMENT WITH THE LARGE SCALE PATTERN. VERY FAST NEARLY ZONAL FLOW AT 500 MB SHOULD BE IN PLACE BY SATURDAY NIGHT FROM THE NORTH PACIFIC INTO THE NORTHERN ROCKIES. AT THE SAME TIME A RIDGE WILL BE OVER THE SOUTHERN PLAINS. THIS FLOW WILL BUCKLE (VERY STRONG ZONAL FLOW/HIGH INDEX PATTERN USUALLY CAN NOT LAST FOR LONG) BY SUNDAY NIGHT...WITH A TROUGH FORMING FROM WESTERN CANADA INTO THE CENTRAL ROCKIES. AT LOW LATITUDES...FLOW WILL BE RETROGRESSIVE. NET RESULT SHOULD BE FOR A SOMEWHAT ACTIVE PERIOD FOR THE EARLY AND MID PART OF NEXT WEEK. FOR THE PERIOD FROM MONDAY INTO WEDNESDAY HIGHS SHOULD BE IN THE MID 80S TO LOWER 90S WITH LOWS IN THE MID 60S TO LOWER 70S. SLIGHTLY COOLER CONDITIONS ARE EXPECTED BY THURSDAY AS THE TROUGH LIFTS MORE INTO MINNESOTA AND THE WESTERN GREAT LAKES REGION. MILLER && .AVIATION... 18Z TAFS FOR KOFK...KOMA AND KLNK. MAIN FORECAST CHALLENGE IS ONSET OF CONVECTIVE ACTIVITY LATER THIS AFTERNOON AND OVERNIGHT. VFR CONDITIONS ARE EXPECTED UP UNTIL TSTM ACTIVITY MOVES OVER SITES. EXPECT GUSTY SOUTHERLY SFC WINDS TO CONTINUE UNTIL WEAKENING COLD FRONT APPROACHES. LARGE HAIL...STRONG WINDS AND VERY HEAVY RAIN ARE EXPECTED WITH THE PASSAGE OF THE TSTMS. KERN && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 14, 11:38 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1138 AM CDT THU JUN 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1138 AM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE OVER NORTHEAST NEBRASKA LATER THIS AFTERNOON AND WILL SPREAD SOUTHEAST THROUGH THE EVENING ACROSS THE REMAINDER OF EASTERN NEBRASKA AND ALL OF SOUTHWEST IOWA. THESE STORMS WILL INITIALLY FOCUS ALONG A WEAKENING COLD FRONT OVER NORTHEAST NEBRASKA THIS AFTERNOON. INCREASING INSTABILITY AHEAD OF THE FRONT AND MODERATE WIND SHEAR WILL CREATE A FAVORABLE ENVIRONMENT FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS THEY SPREAD SOUTHEAST. A FEW UPPER LEVEL DISTURBANCES MOVING OUT OF THE ROCKIES WILL ENHANCE THESE THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS HOWEVER THESE STORMS WILL ALSO BE CAPABLE OF DUMPING TORRENTIAL RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES PASSING THROUGH THE CENTRAL PLAINS WILL KEEP THUNDERSTORM CHANCES ALIVE OVER THE OUTLOOK AREA THROUGH THE MAJORITY OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON OR EARLY THIS EVENING. KERN
In the hours before
Special weather statement, Jun 14, 3:53 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
353 PM CDT THU JUN 14 2012
IAZ069-NEZ045-052-142130-
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
353 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...
EASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 430 PM
CDT...
AT 350 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG
THUNDERSTORM NEAR MILLARD...OR 5 MILES WEST OF OMAHA...MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OMAHA...CARTER LAKE...BOYS TOWN AND CRESCENT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 29 BETWEEN MILE MARKERS 54 AND 72.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN IOWA AND EAST CENTRAL
NEBRASKA.
LAT...LON 4129 9570 4120 9613 4127 9619 4151 9590
4151 9588
TIME...MOT...LOC 2050Z 247DEG 21KT 4127 9611
KERNSpecial weather statement, Jun 14, 4:14 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
414 PM CDT THU JUN 14 2012
NEZ034-044-142200-
DODGE NE-BURT NE-
414 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE AND BURT
COUNTIES UNTIL 500 PM CDT...
AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR UEHLING...OR 41 MILES
NORTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...UEHLING...CRAIG AND OAKLAND.
THIS INCLUDES HIGHWAY 77 BETWEEN MILE MARKERS 132 AND 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR EAST CENTRAL NEBRASKA.
LAT...LON 4176 9609 4166 9652 4174 9659 4174 9656
4182 9656 4202 9639 4202 9633
TIME...MOT...LOC 2114Z 240DEG 20KT 4175 9649
KERNLocal storm report, Jun 14, 4:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 NW DAVID CITY 41.30N 97.18W
06/14/2012 M0.75 INCH BUTLER NE TRAINED SPOTTER
HAIL UP TO 3/4 INCH IN DIAMTER 3.5 MILES NORTHWEST OF
DAVID CITY.
&&
MILLERLocal storm report, Jun 14, 4:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
417 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL DAVID CITY 41.25N 97.13W
06/14/2012 M0.75 INCH BUTLER NE LAW ENFORCEMENT
UP TO 3/4 INCH DIAMETER HAIL
&&
MILLERLocal storm report, Jun 14, 4:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
418 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL DAVID CITY 41.25N 97.13W
06/14/2012 E0.50 INCH BUTLER NE LAW ENFORCEMENT
&&
LANDSVORKSpecial weather statement, Jun 14, 4:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
429 PM CDT THU JUN 14 2012
IAZ069-NEZ045-052-142215-
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
429 PM CDT THU JUN 14 2012
...SPECIAL WEATHER STATEMENT...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR OMAHA...MOVING NORTHEAST AT 30
MPH.
HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT CALHOUN AND CRESCENT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 61 AND 72.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN IOWA AND EAST CENTRAL
NEBRASKA.
LAT...LON 4129 9604 4132 9611 4139 9611 4151 9596
4151 9589 4138 9573
TIME...MOT...LOC 2128Z 236DEG 27KT 4132 9604
KERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:48 PM CDT | Special Weather Statement | OAX | Monona | 42 min |
| Jun 14, 5:38 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 52 min |
| Jun 14, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 38 min |
| Jun 14, 6:19 PM CDT | Special Weather Statement | OAX | Harrison | 41 min |
| Jun 14, 6:56 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 34 min |
| Jun 14, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Saunders | 57 min |
| Jun 14, 3:53 PM CDT | Special Weather Statement | OAX | Douglas | 37 min |
| Jun 14, 4:14 PM CDT | Special Weather Statement | OAX | Burt | 46 min |
| Jun 14, 4:29 PM CDT | Special Weather Statement | OAX | Douglas | 46 min |
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Saunders | 57 min |
| Jun 14, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 46 min |
| Jun 14, 5:12 PM CDT | Special Weather Statement | OAX | Seward | 33 min |
| Jun 14, 5:16 PM CDT | Flash Flood Warning | OAX | Butler, Saunders | 2 hr |
| Jun 14, 5:18 PM CDT | Special Weather Statement | OAX | Burt | 42 min |
| Jun 14, 5:30 PM CDT | Special Weather Statement | OAX | Butler, Saunders, Seward | 60 min |
| Jun 14, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saunders, Seward | 30 min |
| Jun 14, 6:20 PM CDT | Areal Flood Advisory | OAX | Lancaster, Seward | 3 hr |
| Jun 14, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Saline, Sarpy, Saunders and 1 more | 47 min |
| Jun 14, 6:48 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 76 min |
| Jun 14, 6:48 PM CDT | Special Weather Statement | OAX | Douglas | 27 min |
| Jun 14, 6:50 PM CDT | Special Weather Statement | OAX | Thurston | 25 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.